MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.mcna.2020.10.004

Медицинская библиотека · The Medical clinics of North America · 2020

Statin-Associated Myalgias and Muscle Injury-Recognizing and Managing Both While Still Lowering the Low-Density Lipoprotein.

Mammen Andrew L

СтатьяОбзорПеревод в очереди

Аннотация

Although statins are generally safe and well tolerated, some patients experience muscle complaints that can be attributed to their use. Those with muscle discomfort but no demonstrable muscle weakness or creatine kinase (CK) elevations may have statin-associated muscle symptoms. Individuals with elevated CK levels, with or without muscle discomfort or weakness, may have statin-associated myotoxicity. Rare patients have statin-associated autoimmune myopathy, a disease characterized by proximal muscle weakness, elevated CK levels, and autoantibodies recognizing hydroxy-methyl-glutaryl coenzyme A reductase. In this review, the author provides the clinician with a practical approach to diagnosing and managing patients with each of these statin side effects.

Для цитирования: Mammen Andrew L. Statin-Associated Myalgias and Muscle Injury-Recognizing and Managing Both While Still Lowering the Low-Density Lipoprotein.. The Medical clinics of North America. 2020. DOI: 10.1016/j.mcna.2020.10.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.